Georgian Mathematical Journal, ( ISI ), Volume (22), No (1), Year (2015-3) , Pages (37-44)

Title : ( Generalized conjugate graph )

Authors: Ahmad Erfanian , farzaneh mansoori , B. Tolue ,

Citation: BibTeX | EndNote

Abstract: Let G be a finite group. In this paper we introduce the generalized conjugate graph Γc (G,n) which is a graph whose vertices are all the non-central subsets of G with n elements and two distinct vertices X and Y joined by an edge if X = Y g for some g ∈ G. General properties of the graph such as the number of edges, clique, chromatic, dominating, independence numbers, automorphism and energy of the graph are discussed. We also present a condition under which two generalized conjugate graphs are isomorphic. Moreover, the generalized conjugate graph is a key to define the probability that two subsets of the group G with the same cardinality are conjugate. We obtain some upper and lower bounds for this probability.

Keywords

, Energy, generalized conjugate graph,
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1049802,
author = {Erfanian, Ahmad and Mansoori, Farzaneh and B. Tolue},
title = {Generalized conjugate graph},
journal = {Georgian Mathematical Journal},
year = {2015},
volume = {22},
number = {1},
month = {March},
issn = {1072-947X},
pages = {37--44},
numpages = {7},
keywords = {Energy; generalized conjugate graph; isoclinism},
}

[Download]

%0 Journal Article
%T Generalized conjugate graph
%A Erfanian, Ahmad
%A Mansoori, Farzaneh
%A B. Tolue
%J Georgian Mathematical Journal
%@ 1072-947X
%D 2015

[Download]